# SDR DALA2022092806361

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 68,398 hours, 25,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8911413) DURING INSPECTION FOUND STATION 727A+8 EXIT LOCATOR SIGN INOP. REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1670 AT STATION 727C+13, WATER LINE 212 PER B737 AMM 33-51.
